Alert archive / Louisiana / Tornado Warnings in 2025
Tornado Warning 48, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Nov 25, 2025, 4:23 AM CST for Saint Tammany Parish, Louisiana. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 25, 2025, 4:23 AM CST (10:23 UTC)
- Expired
- Nov 25, 2025, 4:57 AM CST
- In force
- 34 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Saint Tammany Parish, LA
The radar
The Hammond radar (KHDC), 64 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 25, 4:45 AM CST | TSTM WND DMG | 1 Ne Lacombe, LA | tree branches broken and small tree uprooted. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 10.4 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 460 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.6
The text
As transmitted.
490
WFUS54 KLIX 251023
TORLIX
LAC103-251115-
/O.NEW.KLIX.TO.W.0048.251125T1023Z-251125T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
423 AM CST Tue Nov 25 2025
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Southeastern St. Tammany Parish in southeastern Louisiana...
* Until 515 AM CST.
* At 423 AM CST, a severe thunderstorm capable of producing a tornado
was located over Lacombe, or 10 miles west of Slidell, moving
northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Slidell and Lacombe around 430 AM CST.
Pearl River around 440 AM CST.
Other locations impacted by this tornadic thunderstorm include
Slidell Airport.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 266 and 271.
Interstate 12 between mile markers 72 and 84.
Interstate 59 in Louisiana between mile markers 1 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3046 8969 3044 8968 3040 8968 3036 8966
3034 8963 3031 8963 3023 8994 3024 8999
3033 9002 3051 8976
TIME...MOT...LOC 1023Z 244DEG 20KT 3032 8995
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$3 follow-up statements
770
WWUS54 KLIX 251031
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
431 AM CST Tue Nov 25 2025
LAC103-251115-
/O.CON.KLIX.TO.W.0048.000000T0000Z-251125T1115Z/
St. Tammany LA-
431 AM CST Tue Nov 25 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CST FOR CENTRAL
ST. TAMMANY PARISH...
At 430 AM CST, a severe thunderstorm capable of producing a tornado
was located near Lacombe, or 8 miles northwest of Slidell, moving
northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Slidell around 435 AM CST.
Pearl River around 440 AM CST.
Other locations impacted by this tornadic thunderstorm include
Slidell Airport.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 267 and 271.
Interstate 12 between mile markers 72 and 84.
Interstate 59 in Louisiana between mile markers 1 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3046 8969 3044 8968 3040 8968 3036 8966
3034 8963 3031 8963 3025 8987 3037 8997
3051 8976
TIME...MOT...LOC 1030Z 236DEG 23KT 3036 8990
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$393
WWUS54 KLIX 251048
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
448 AM CST Tue Nov 25 2025
LAC103-251115-
/O.CON.KLIX.TO.W.0048.000000T0000Z-251125T1115Z/
St. Tammany LA-
448 AM CST Tue Nov 25 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CST FOR EAST
CENTRAL ST. TAMMANY PARISH...
At 448 AM CST, a severe thunderstorm capable of producing a tornado
was located near Pearl River, or 7 miles north of Slidell, moving
northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Pearl River around 455 AM CST.
Other locations impacted by this tornadic thunderstorm include
Slidell Airport.
This includes Interstate 59 in Louisiana between mile markers 3 and
11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3046 8969 3044 8968 3040 8968 3036 8966
3032 8982 3043 8988 3050 8974
TIME...MOT...LOC 1048Z 244DEG 17KT 3040 8982
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$698
WWUS54 KLIX 251057
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
457 AM CST Tue Nov 25 2025
LAC103-251107-
/O.CAN.KLIX.TO.W.0048.000000T0000Z-251125T1115Z/
St. Tammany LA-
457 AM CST Tue Nov 25 2025
...THE TORNADO WARNING FOR EAST CENTRAL ST. TAMMANY PARISH IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has
weakened. Therefore, the warning has been cancelled.
&&
LAT...LON 3046 8969 3044 8968 3040 8968 3036 8966
3032 8982 3043 8988 3050 8974
TIME...MOT...LOC 1054Z 244DEG 20KT 3042 8977
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Nov 24, 11:48 PM CST, 4 hours 35 minutes earlier. Its key messages:
- Updated at 1142 PM CST Mon Nov 24 2025
- Scattered to numerous showers through the early morning hours with possibly a storm or 2 through Tuesday. If any storm becomes strong to marginally severe, it'll likely be in SW MS or adjacent LA parishes.
- A substantial cool down Thurs and Fri with morning temps in the 30s and 40s. A few places could briefly touch freezing across SW MS, and within the Pearl and Pascagoula River drainage areas.
- Hazardous conditions for small craft this morning and again Wednesday afternoon, possibly through the entire weekend.
Area forecast discussion, Nov 24, 11:48 PM CST, 4 hours 35 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1148 PM CST Mon Nov 24 2025
...New SHORT TERM, LONG TERM, AVIATION, MARINE...
.KEY MESSAGES...
Updated at 1142 PM CST Mon Nov 24 2025
- Scattered to numerous showers through the early morning hours
with possibly a storm or 2 through Tuesday. If any storm becomes
strong to marginally severe, it'll likely be in SW MS or
adjacent LA parishes.
- A substantial cool down Thurs and Fri with morning temps in the
30s and 40s. A few places could briefly touch freezing across
SW MS, and within the Pearl and Pascagoula River drainage areas.
- Hazardous conditions for small craft this morning and again
Wednesday afternoon, possibly through the entire weekend.
&&
.SHORT TERM...
(Tonight through Wednesday night)
Issued at 1142 PM CST Mon Nov 24 2025
The upper level pattern across the country is quite progressive at
this time, which is pretty typical of this time if year. What was a
closed upper level low at one time is now an open shortwave,
definitely on the downward trend as it tracks towards the mid
Mississippi Valley. A surface low is trying to develop underneath
the upper trough but surface chart shows it's struggling, maybe 1010
mb. Regardless, there's enough lift via weak front and upper jet to
support wide band of storms over northern and central LA into
northern MS. As the early morning hours progress, however, dynamics
just don't make it to the CWA. The upper jet is lifting north and
weakening, lower and mid level winds weaken and low level inversion
strengthens. Thus, really struggling to see severe potential for
anywhere in the CWA outside of maybe only SW Mississippi counties.
Then, going through the daytime hours, instability does develop as
the surface warms. However, as noted just above, shear values will
gradually be weakening. So while thunderstorms may develop and a
marginally severe storm isn't impossible, the probability is quite
low.
MEFFER
&&
.LONG TERM...
(Thursday night through Monday night)
Issued at 1142 PM CST Mon Nov 24 2025
Global models in good agreement that a secondary and deeper trough
moving through the mid section of the country late Tuesday into
Wednesday will drive a continental airmass well past the local area
to the southern Gulf late week. That puts FROPA by around sunrise
Wednesday morning for all but coastal areas. Moderate CAA will
substantially drop temps (15+ degrees) and maintain that beyond
Thanksgiving. Latest deterministic NBM lows Thurs and Fri mornings
finally coming around from above the 90th percentile to atleast close
to the 75th. Should be noted that model spread is quite minimal
relatively speaking. Do think though that lows could be nudged down
a bit in the Pearl River and Pascagoula drainage basins Friday
morning. Probably don't moderate back to climo normals until next
weekend.
MEFFER
&&
.AVIATION...
(06Z TAFS)
Issued at 1142 PM CST Mon Nov 24 2025
Low level moisture influx continues which supports low level clouds
and scattered to numerous showers across the area this morning.
Activity should become more isolated than that later in the morning
and afternoon but could support a few thunderstorms. This setup
should yield LIFR to MVFR ceilings most of the TAF period.
MEFFER
&&
.MARINE...
Issued at 1142 PM CST Mon Nov 24 2025
A warm front that was located near the coast has surged north and is
well inland now as a cold front approaches from the west. Scattered
showers and thunderstorms may develop across the coastal waters
early this morning through the afternoon. Shear is quite light and
instability just enough for thunder but not severe. A tightening
pressure gradient has beginning to increase winds west of the MS
River per recent marine obs. With those speeds exceeding 20 knots,
have recently initiated a Small Craft Advisory. This matches up
perfectly with model boundary layer wind forecast. That forecast
also shows those winds dropping off around sunrise as the tight
pressure gradient will be a short wind mostly due to the proximity
of the surface low to the local area and the progressive nature of
this system. The actual front will finally move through the coastal
waters Wednesday morning as deepening comma low rolls into the Great
Lakes Region. The combination of cold air advection over the
relatively warm waters, and the pressure gradient between the high
and low will cause winds to strengthen into the 20-25kt range and
Small Craft Advisories will likely be needed Wednesday afternoon
through at least midday Thursday. As the high settles into the area
later in the week, winds will ease and turn back to the southeast as
the high shifts east of the area by Saturday.
MEFFER
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 64 78 51 64 / 70 70 10 0
BTR 67 81 54 69 / 50 70 0 0
ASD 64 82 54 71 / 50 50 10 0
MSY 69 84 60 71 / 40 40 10 0
GPT 66 78 57 71 / 40 50 20 0
PQL 62 79 55 72 / 20 50 30 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory until 6 AM CST Tuesday for GMZ536-538-550-
552-555-557-570-572-575-577.
MS...None.
GM...Small Craft Advisory until 6 AM CST Tuesday for GMZ538-550-552-
555-557-570-572-575-577.
&&
SHORT TERM...ME
LONG TERM....ME
AVIATION...ME
MARINE...METhe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 8:54 PM CST | Small Craft Advisory | LIX | 9 hr | |
| Nov 25, 7:28 AM CST | Special Weather Statement | LIX | East Feliciana | 62 min |
Nearby
Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.